Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20, Issue 1, Pages 197-200
http://dx.doi.org/10.1155/S0161171297000240
Research note

On the moments of random variables uniformly distributed over a polytope

Department of Mathematics and Computer Science, The University of the West Indies, Trinidad and Tobago

Received 24 February 1995; Revised 8 May 1995

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Paramasamy, “On the moments of random variables uniformly distributed over a polytope,” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 1, pp. 197-200, 1997. https://doi.org/10.1155/S0161171297000240.